Busca avançada
Ano de início
Entree

Alexandre Grichkov

CV Lattes ResearcherID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Instituição-sede da última proposta de pesquisa)
País de origem: Rússia

Alexandre Grichkov em auxílios à pesquisa e bolsas apoiadas pela FAPESP.

Auxílios à pesquisa
Bolsas no país
Bolsas no Exterior
Apoio FAPESP em números * Quantidades atualizadas em 14/09/2019
Colaboradores mais frequentes em auxílios e bolsas FAPESP
Contate o Pesquisador

Este canal da BV/FAPESP deve ser utilizado tão somente para mensagens, referentes aos projetos científicos financiados pela FAPESP.


 

 

 

 

Palavras-chave utilizadas pelo pesquisador
Publicações resultantes de Auxílios e Bolsas sob responsabilidade do(a) pesquisador(a) (32)

(Referências obtidas automaticamente do Web of Science e do SciELO, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores)

Publicações31
Citações64
Cit./Artigo2,1
Dados do Web of Science

GRISHKOV, ALEXANDER; RASSKAZOVA, DIANA; RASSKAZOVA, MARINA; STUHL, IZABELLA. Free Steiner triple systems and their automorphism groups. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 14, n. 2, . Citações Web of Science: 1. (11/51845-5)

MAZEL, A.; SUHOV, Y.; STUHL, I.. A Classical WR Model with Particle Types. Journal of Statistical Physics, v. 159, n. 5, p. 1040-1086, . Citações Web of Science: 5. (11/51845-5)

SUHOV, Y.; STUHL, I.. FK-DLR properties of a quantum multi-type Bose-gas with a repulsive interaction. Journal of Mathematical Physics, v. 55, n. 8, . Citações Web of Science: 0. (11/51845-5, 11/20133-0)

MAZEL, A.; SUHOV, YU; STUHL, I.; ZOHREN, S.. Dominance of most tolerant species in multi-type lattice Widom-Rowlinson models. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Citações Web of Science: 4. (11/51845-5)

STUHL, IZABELLA. Oriented Steiner quasigroups. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 13, n. 8, . Citações Web of Science: 2. (11/51845-5)

GORSHKOV, I. B.; MASLOVA, V, N.. FINITE ALMOST SIMPLE GROUPS WHOSE GRUENBERG-KEGEL GRAPHS COINCIDE WITH GRUENBERG-KEGEL GRAPHS OF SOLVABLE GROUPS. Algebra and Logic, v. 57, n. 2, p. 115-129, . Citações Web of Science: 0. (14/08964-1)

GRISHKOV, ALEXANDER; RASSKAZOVA, MARINA; SABININA, LIUDMILA. On the structure of automorphic Moufang loops. PUBLICATIONES MATHEMATICAE-DEBRECEN, v. 88, n. 3-4, p. 261-267, . Citações Web of Science: 0. (12/11068-2)

GRISHKOV, A. N.; MARKO, F.. Description of costandard modules for Schur superalgebra S(2 vertical bar 2) in positive characteristic. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 17, n. 2, . Citações Web of Science: 0. (10/52121-8)

KELBERT, M.; STUHL, I.; SUHOV, Y.. Weighted entropy and optimal portfolios for risk-averse Kelly investments. AEQUATIONES MATHEMATICAE, v. 92, n. 1, p. 165-200, . Citações Web of Science: 1. (11/51845-5)

GRISHKOV, ALEXANDER; ZUSMANOVICH, PASHA. Deformations of current Lie algebras. I. Small algebras in characteristic 2. Journal of Algebra, v. 473, p. 513-544, . Citações Web of Science: 1. (14/09310-5, 13/12050-2)

GORSHKOV, I. B.; GRISHKOV, A. N.; ZAVARNITSINE, A. V.. On Two Problems Related to Associators of Moufang Loops. MATHEMATICAL NOTES, v. 101, n. 1-2, p. 230-233, . Citações Web of Science: 0. (14/08964-1)

GRISHKOV, A. N.; ZUBKOV, A. N.. Solvable, reductive and quasireductive supergroups. Journal of Algebra, v. 452, p. 448-473, . Citações Web of Science: 4. (12/50027-0)

STUHL, IZABELLA. Moufang's theorem for non-Moufang loops. AEQUATIONES MATHEMATICAE, v. 90, n. 2, p. 329-333, . Citações Web of Science: 0. (11/51845-5)

GREBENEV, V. N.; GRISHKOV, A. N.; OBERLACK, M.. The Extended Symmetry Lie Algebra and the Asymptotic Expansion of the Transversal Correlation Function for the Isotropic Turbulence. ADVANCES IN MATHEMATICAL PHYSICS, . Citações Web of Science: 1. (11/50984-1)

GAGOLA, III, STEPHEN M.; GRISHKOV, ALEXANDER N.. Cyclic extensions of finite simple groups. Journal of Group Theory, v. 20, n. 3, p. 561-571, . Citações Web of Science: 0. (13/01717-6)

GRISHKOV, A.; LOGACHEV, D.. Resultantal varieties related to zeroes of L-functions of Carlitz modules. FINITE FIELDS AND THEIR APPLICATIONS, v. 38, p. 116-176, . Citações Web of Science: 1. (13/10596-8)

GRISHKOV, ALEXANDER N.; ZAVARNITSINE, ANDREI V.. GROUPS WITH TRIALITY. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 5, n. 4, p. 441-463, . Citações Web of Science: 11. (01/14611-4)

GRICHKOV, ALEXANDER N.; ZAVARNITSINE, ANDREI V.. Multiplication formulas in Moufang loops. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 26, n. 4, p. 705-725, . Citações Web of Science: 1. (14/13730-0)

ZUSMANOVICH, PASHA. On the last question of Stefan Banach. EXPOSITIONES MATHEMATICAE, v. 34, n. 4, p. 454-466, . Citações Web of Science: 0. (13/12050-2)

GRISHKOV, ALEXANDER N.; ZAVARNITSINE, ANDREI V.. Abelian-by-Cyclic Moufang Loops. COMMUNICATIONS IN ALGEBRA, v. 41, n. 6, p. 2242-2253, . Citações Web of Science: 3. (10/51793-2)

GREBENEV, V. N.; OBERLACK, M.; GRISHKOV, A. N.. Infinite dimensional Lie algebra associated with conformal transformations of the two-point velocity correlation tensor from isotropic turbulence. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 64, n. 3, p. 599-620, . Citações Web of Science: 2. (11/50984-1)

GRISHKOV, ALEXANDER N.; MERLINI GIULIANI, MARIA DE LOURDES; ZAVARNITSINE, ANDREI V.. CLASSIFICATION OF SUBALGEBRAS OF THE CAYLEY ALGEBRA OVER A FINITE FIELD. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 9, n. 5, p. 791-808, . Citações Web of Science: 1. (04/07181-1)

SUHOV, YURI; STUHL, IZABELLA; SEKEH, SALIMEH YASAEI; KELBERT, MARK. Basic inequalities for weighted entropies. AEQUATIONES MATHEMATICAE, v. 90, n. 4, p. 817-848, . Citações Web of Science: 6. (11/51845-5)

GRISHKOV, A.; PLAUMANN, P.; RASSKAZOVA, M.; SABININA, L.. Half-automorphisms of free automorphic moufang loops. MATHEMATICAL NOTES, v. 98, n. 1-2, p. 325-327, . Citações Web of Science: 2. (12/11068-2)

GREBENEV, V. N.; WACLAWDZYK, M.; ODERLACK, M.. Conformal invariance of the zero-vorticity Lagrangian path in 2D turbulence. Journal of Physics A-Mathematical and Theoretical, v. 52, n. 33, . Citações Web of Science: 0. (18/21330-2)

GORSHKOV, I. B.; GRISHKOV, A. N.. ON RECOGNITION BY SPECTRUM OF SYMMETRIC GROUPS. SIBERIAN ELECTRONIC MATHEMATICAL REPORTS-SIBIRSKIE ELEKTRONNYE MATEMATICHESKIE IZVESTIYA, v. 13, p. 111-121, . Citações Web of Science: 1. (14/08964-1)

GRISHKOV, A.; LOGACHEV, D.. Lattice map for Anderson t-motives: First approach. JOURNAL OF NUMBER THEORY, v. 180, p. 373-402, . Citações Web of Science: 0. (13/10596-8)

CARRILLO-CATALAN, RAMIRO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. Malcev algebras corresponding to smooth almost left automorphic Moufang loops. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 17, n. 12, . Citações Web of Science: 0. (15/07245-4)

GRISHKOV, ALEXANDER; RASSKAZOVA, DIANA; RASSKAZOVA, MARINA; STUHL, IZABELLA. Nilpotent Steiner loops of class 2. COMMUNICATIONS IN ALGEBRA, v. 46, n. 12, p. 5480-5486, . Citações Web of Science: 0. (11/51845-5, 15/17611-8)

GRISHKOV, A.; MERLINI GIULIANI, M. L.; RASSKAZOVA, M.; SABININA, L.. Half-isomorphisms of Finite Automorphic Moufang Loops. COMMUNICATIONS IN ALGEBRA, v. 44, n. 10, p. 4252-4261, . Citações Web of Science: 1. (12/11068-2)

ZUBKOV, A. N.. AFFINE QUOTIENTS OF SUPERGROUPS. TRANSFORMATION GROUPS, v. 14, n. 3, p. 713-745, . Citações Web of Science: 16. (07/54834-9)

ZAVARNITSINE‚ A.V.. Properties of element orders in covers for L n (q) and U n (q). SIBERIAN MATHEMATICAL JOURNAL, v. 49, n. 2, p. 246-256, . (06/60766-3)

Mapa da distribuição dos acessos desta página
Para ver o sumário de acessos desta página, clique aqui.
Por favor, reporte erros na informação da página do pesquisador escrevendo para: cdi@fapesp.br.
X

Reporte um problema na página


Detalhes do problema: